標題: Optoelectronic delayed-feedback and chaos in quantum-well laser diodes
作者: Juang, C
Huang, CC
Hwang, TM
Juang, J
Lin, WW
應用數學系
Department of Applied Mathematics
關鍵字: chaos;Lyapunov exponents;quantum-well laser diodes;delay differential equation
公開日期: 15-五月-2001
摘要: Electronic-controlled route to chaos in a quantum-well laser diode is carried out by a delayed-feedback technique. By introducing an extra delayed-feedback control term cS(n)(t - tau), chaotic light output can be achieved at relatively low bias and small modulation depth. Bifurcation diagram, Poincare map, and Lyapunov exponents suggests quasi-periodicity route to chaos. (C) 2001 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0030-4018(01)01167-1
http://hdl.handle.net/11536/29645
ISSN: 0030-4018
DOI: 10.1016/S0030-4018(01)01167-1
期刊: OPTICS COMMUNICATIONS
Volume: 192
Issue: 1-2
起始頁: 77
結束頁: 81
顯示於類別:期刊論文


文件中的檔案:

  1. 000168801000010.pdf